# SDR CA110902007

- Difficulty date: August 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 727243
- Aircraft time: 65,918 hours
- Engine: Pwa JT8D9A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Lack Of Lube
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, CREW DISCOVERED THE OTBD FLAPS WOULD NOT EXTEND TO LANDING POSITION AND ELECTED TO GO AROUND.  CREW USED ALTERNATE (ELECTRIC) SYS TO EXTEND THE FLAPS AND LANDED UNEVENTFULLY.  THE FLAP SYS WAS LUBED IAW THE MM AND TESTED SERVICEABLE, AND WAS RETURNED TO SERVICE.
